Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Anna Andruch-Sobilo - Małgorzata Migda

On the rational recursive sequence $xn+1=((axn-1) / (b+cxnxn-1))$

Detaily:

Rok, strany: 2009, 1 - 9
Kľúčové slová:
rational difference equation, equilibrium point, explicit formula, boundedness, global asymptotic stability.

O článku:

In this paper we consider the difference equation \begin{equation}\label{E}\tag{E} xn+1=((axn-1) / (b+cxnxn-1)),   n=0,1,… \end{equation} with positive parameters and nonnegative initial conditions. We use the explicit formula for the solutions of equation (\ref{E}) in investigating their behavior.

Ako citovať:

ISO 690:
Andruch-Sobilo, A., Migda, M. 2009. On the rational recursive sequence $xn+1=((axn-1) / (b+cxnxn-1))$. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 1-9. 1210-3195.

APA:
Andruch-Sobilo, A., Migda, M. (2009). On the rational recursive sequence $xn+1=((axn-1) / (b+cxnxn-1))$. Tatra Mountains Mathematical Publications, 43(2), 1-9. 1210-3195.